Accessibility Tools

Skip to main content

M.H. – Arkansas

Tagged with: 

Describe the symptoms and the timeline of the reaction.

"​5/25/21

I received one dose Moderna on January 20, 2021. My immediate reactions included tingling/numbing lips, itchy/hives on jab arm, tightening throat and racing heart. The next day, I felt like I had been kicked in the stomach and I had a headache. The severe stomach pain lasted about a week. About 10 days after, I started having feelings of electricity running through my body from head to toe (also like a brain zapping), vertigo and tinnitus. My BP/HR were spiking and dropping. I then started having twitching/tingling in legs, arms/hands, face, head, lips and throat. My glands swelled in my armpit on jab side, as well as neck and collarbone. I was sent for brain CT, stress/echo and lots of bloodwork, all normal.

I am healthy with no known prior illness and zero medications. I was biking up to 15 mikes a day prior to vaccine. Post vaccine, I could not bike 1 mile.

4-months post one dose Moderna, I still have tinnitus and some tingling and twitching.

-M.H."

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.